MAUDE Adverse Event Report: ARTHREX, INC. REDEUCE PUMP TUBING W/CONN, 8' LONG; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. REDEUCE PUMP TUBING W/CONN, 8' LONG; ARTHROSCOPE AND ACCESSORIES
Model Number REDEUCE PUMP TUBING W/CONN, 8' LONG
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/21/2025, it was reported by a distributor via (b)(4) that an ar-6411 reduce pump tubing w/connector experienced a pressure malfunction.This occurred during a surgical case everything was running smoothly until the dualwave sounded like it had run out of water.All lines were still open and the saline bag was only haflway done.Upon closer inspection the pressure sensor region of the tubing had filled to the top with water and it gave a pressure error.Replacing the tubing the case continued without issues for the rest of the day.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on visual inspection and analysis of the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to unplugging and plugging the pressure line connector back into the arthroscopy pump, thereby creating a pressure decay on the pump and/or spiking the bags of fluid and allowing that fluid to migrate through the tubing before plugging the pressure line connector into the pump.

Brand Name
REDEUCE PUMP TUBING W/CONN, 8' LONG
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22748552
Report Number1220246-2025-03344
Device Sequence Number9672497
Product Code HRX
UDI-Device Identifier00888867118027
UDI-Public(01)00888867118027(11)240901(17)290831(10)78352037
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREDEUCE PUMP TUBING W/CONN, 8' LONG
Device Catalogue NumberAR-6411
Device Lot Number78352037
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown